I just noticed skin is peeling on the shaft of my penis, it isn’t painful and it isn’t dry. The tip of my penis was red and irritated and had been chaffed raw due to excessive wiping of the tip after I urinated. I went to Planned Parenthood clinic a couple months ago because I found a red spot on the shaft of my penis. I was tested and came back clean. The doctor who examined me said the spot was normal.
The penile tip irritation has been here for about 3 weeks now and I got examined about a week ago by a doctor. The doctor said it was a topic skin irritation. He said if it didn’t go away to go back in 2 weeks and see him again (which I am going to do). I have been abstinent since the first tests. But I did notice the shedding 1-2 before a few weeks ago on the shaft of my penis. I thought it was toilet paper residue but now I know it can’t be because I didn’t wipe it at all yesterday and I took a shower earlier that day and then a bath later that night. I was told to use Neosporin a few times daily and I was but yesterday I didn’t apply anything.
I am extremely worried because it has been one problem after another and now my shaft is peeling and red . It is like a red line on either side of the shaft. Only minor to no itching. No discharge. No discharge. No pain and no burning when I pee. No blisters or chancres. Nothing. I don’t know what the heck is going on and it is really freaking me out! Can someone offer me some advice as to what is going on? I wasn't sure where to post this either. Also I don't notice the skin peeling, I only know about it because when I go to urinate I'll look down and see these white little white balls on it. It's hard to describe. When I peel it off it doesn't hurt like it is attached still, it looks like wet dead skin and it doesn't leave raw patches underneath. The skin is just a little red.
From the symptoms it can be due to fungal infection or dermatitis skin. Also the possibility of balanitis penis needs to be ruled out. It is an inflammation of the glans penis as a result of bacterial or fungal infection, irritation from chemicals in clothing, or an unknown cause.
Oral course of antibiotics is needed. In addition, don’t use any cosmetics on the penis, instead use some topical antimicrobials like Bacitracin or Lotrimin.Also corticosteroids and topical immunosuppressants can be used but they are available under prescription. Also retract the foreskin daily and soak in warm water to clean penis and foreskin. In case the symptoms persist then please consult a urologist/dermatologist for evaluation and antimicrobials and steroids prescription.
I hope it helps. Take care and regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.